Show simple item record

dc.contributor.authorShi, Junping ( Orcid Icon 0000-0003-2521-9378 )
dc.date.accessioned2021-04-07T13:10:25Z
dc.date.available2021-04-07T13:10:25Z
dc.date.issued2004-02-25
dc.identifier.citationShi, J. (2004). A radially symmetric anti-maximum principle and applications to fishery management models. Electronic Journal of Differential Equations, 2004(27), pp. 1-13.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13346
dc.description.abstractFor a boundary-value problem of an ordinary differential equation, we prove that the anti-maximum principle holds when the forcing term satisfies an integral inequality. As applications, we consider linear and nonlinear models arising from fishery management problems.en_US
dc.formatText
dc.format.extent13 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2004, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectAnti-maximum principleen_US
dc.subjectSturm-Liouville comparison lemmaen_US
dc.subjectNonlinear boundary value problemen_US
dc.titleA radially symmetric anti-maximum principle and applications to fishery management modelsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record